<< Previous Issue Kyungpook Mathematical Journal (Vol. 48, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 529—727
 Original Articles 
"Poisson Banach Modules over a Poisson $C^*$-Algebra"
Choonkil Park
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 529—543
Polynomial Equation in Radicals
Muhammad Ali Khan1, Muhammad Aslam2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 545—551
Anti-periodic Boundary Value Problem for Impulsive Differential Equations with Delay
Fengqin Zhang
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 553—558
"L'{e}vy Khinchin Formula on Commutative Hypercomplex System"
Ahmed Moustfa Zabel1, Buthinah Abdullateef Bin Dehaish2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 559—575
Biideals in BCK/BCI-Bialgebras
Young Bae Jun
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 577—584
On the Ideal Extensions in $Gamma$-Semigroups
Manoj Siripitukdet, Aiyared Iampan
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 585—591
Global Attractivity and Oscillations in a Nonlinear Impulsive Parabolic Equation with Delay
Xiao Wang1, Zhixiang Li2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 593—611
Some Difference Double Sequence Spaces Defined By Orlicz Function
Binod Chandra Tripathy1, Bishweshwar Choudhary2, Bipul Sarma3
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 613—622
Meromorphic Functions with Three Weighted Sharing Values
Xiao-Min Li1, Hong-Xun Yi2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 623—636
An Existence Result for Neumann Type Boundary Value Problems for Second Order Nonlinear Functional Differential Equation
Yuji Liu
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 637—650
$MC2$ Rings
Jun-chao Wei
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 651—663
Error Control Policy for Initial Value Problems with Discontinuities and Delays
Abdul Hadi Alim A. Khader
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 665—684
Strong Convergence of Modified Iteration Processes for Relatively Nonexpansive Mappings
Tae-Hwa Kim, Hwa-Jung Lee
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 685—703
On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation
Kil-Woung Jun, Mi-Hyen Han
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 705—720
On the Flatness of Semi-Cubically Hyponormal Weighted Shifts
Chunji Li1, Ji Hye Ahn2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 4, 721—727

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd